# SDR DXTA2012030504899

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N855QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258743
- Aircraft time: 3,987 hours, 2,837 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: AHA1897
- Part serial: 1208D
- Condition: Failed
- Location: Mlg
- Part time: 1,892 hours, 1,403 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OUTER MAIN TIRE LOCKED UP AND BLEW OUT ON LANDING. SUGGEST INSPECTING THE OTHER TIRES ALSO. NO OTHER DEFECTS OR FLAT SPOTS NOTED AT THIS TIME.  REMOVED NR 4 WHEEL & TIRE ASSY.  PERFORMED AN EMERGENCY STOP INSPECTION IAW MM 32-40-114-601.  NO DEFECTS NOTED. REMOVED BRAKE AND INSTALLED O/H BRAKE ASSY IAW MM 32-40-114-401.  MAXARET UNIT ADJUSTMENT & TEST FOR THE NR 4 BRAKE IS GOOD AT THIS TIME IAW MM 32-40-101-501.  INSPECTION CHECK OF NR 4 WHEEL AND BRAKE IS GOOD AT THIS TIME IAW MM 32-40-00-601. R & R NR 3 WHEEL & TIRE ASSY MAIN WHEEL ASSY IAW MM 32-40-01.
